# SDR AALA20100320DFW01

- Difficulty date: March 19, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N596AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53286
- Aircraft time: 57,716 hours, 24,094 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY POWER LIGHT AT SEAT 7C INOPERATIVE.  REPLACED LAMP FOR OVERHEAD EMERGENCY POWER LIGHT AT SEAT 7C, OPS CHECKED NORMAL.
